# SDR AALA981511

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 820-835
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT HEAT EXCHANGER PLENUM CORRODED RT SIDE.  INSTALLED DOUBLER REPAIR IAW ESO 11697, DATED 7-14-98.  (M)
